Order Article Reprints
Journal: Axioms, 2022
Volume: 11
Number: 11
Article:
The Space of Functions with Tempered Increments on a Locally Compact and Countable at Infinity Metric Space
Authors:
by
Józef Banaś and Rafał Nalepa
Link:
https://www.mdpi.com/2075-1680/11/1/11
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.